# SDR ABXA9900248

- Difficulty date: March 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N841AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45908
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1437
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, CREW FOUND FIRST OFFICER'S EMERGENCY LIGHTING INOPERATIVE.  RELAMPED EMERGENCY LIGHTING IAW DC8 MM 34-50-0.
